Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Numbness and puffiness in cheek. Indentation present. Due to food poisoning?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
Hello, I recently went out for dinner and a few hours later then left side of my cheek felt "numb" and looked very puffy, when I looked into the mirror and smiled I notice a very XXXXXXX indedtation under my cheek thayt was never there. It has been a few days and it is no longer number but the indentation is still there (not as noticable as before) but still on my face. Do you think it has something to do with what I ate 3 days ago or?
Posted Fri, 27 Apr 2012 in Skin Hair and Nails
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello and thanks foe query.
Prima facie it looks as if your food was responsible for this swelling and numbness.
However there can be few other reasons which should be explored.
Did it happen to you for the first time?
Is there any ear blockage on left side?
Do you have any sinus problem?
Have you lost any control on the face and is the face drooping?
Are there any excessive tearing on that side?
Is there any history of recent trauma on head?
Once the answers for these questions are known,the diagnosis can be narrowed down.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor